Alert archive / Pennsylvania / Areal Flood Warnings in 2019
Areal Flood Warning 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 19, 2019, 9:09 PM EDT for Philadelphia County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2019, 9:09 PM EDT (01:09 UTC)
- Expired
- Jun 19, 2019, 11:59 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
782
WGUS41 KPHI 200109
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
909 PM EDT Wed Jun 19 2019
PAC101-200715-
/O.NEW.KPHI.FA.W.0025.190620T0109Z-190620T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Philadelphia PA-
909 PM EDT Wed Jun 19 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Northeastern Philadelphia County in southeastern Pennsylvania...
* Until 315 AM EDT Thursday.
* At 905 PM EDT, minor flooding was occurring along Pennypack Creek
in Northeast Philadelphia. The minor flooding will continue
overnight with the creek expected to return within its banks
before daybreak on Thursday.
* Some locations that are experiencing minor flooding include...
Holmesburg and Northeast Philadelphia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4002 7501 4002 7504 4009 7508 4012 7504
4012 7503 4011 7503 4004 7499
$$
Iovino1 follow-up statement
666
WGUS81 KPHI 200359
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1159 PM EDT Wed Jun 19 2019
PAC101-200409-
/O.CAN.KPHI.FA.W.0025.000000T0000Z-190620T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Philadelphia PA-
1159 PM EDT Wed Jun 19 2019
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN PHILADELPHIA
COUNTY...
Flood waters have receded along the Pennypack Creek. Please continue
to heed any road closures.
LAT...LON 4002 7501 4002 7504 4009 7508 4012 7504
4012 7503 4011 7503 4004 7499
$$
IovinoWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 19, 6:36 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 19, 6:36 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
636 PM EDT Wed Jun 19 2019
.SYNOPSIS...
A stalled front will remain across our area through tonight, then
begin to lift north during Thursday as an area of low pressure moves
toward the area. This low tracks just to our north late Thursday
afternoon and Thursday evening, with its cold front crossing our
region Thursday night. A secondary front arrives early Friday
morning, then high pressure arrives for Saturday night before
shifting offshore Sunday. A warm front lifts across the area Sunday
night into Monday. High pressure builds to our south through the
middle of next week, while a surface trough develops across the East
Coast.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A nearly stationary front being enhanced by some ongoing
convection will remain in place across the central part of the
region through tonight. This is helping to focus some convection
this evening, some of which is producing locally very heavy
rain in a short period of time. As a result, the Flash Flood
Watch remains in effect for a good portion of the area. Warm
rain processes and a more low-topped nature of the convection is
limiting the lightning, however some updrafts have pulsed up
some to result in a stronger core aloft for a time and therefore
more lightning. Even some backbuilding noted into Philadelphia
County from convection in Burlington County. Overall, the
thunder coverage looks more isolated. For the 630 PM update,
adjusted the PoPs to place the highest values closer to the
boundary where ongoing convection is occurring. Much of the
guidance indicates an uptick in showers and perhaps isolated
thunder late this evening into the wee hours of Thursday morning
near the I-95 corridor. Temperatures are a challenge due to the
stalled front and ongoing heavy downpours/low clouds, however
these were adjusted using the current observations then the LAMP
guidance was blended in. Some low clouds have arrived along
parts of the New Jersey coast, and low clouds are expected to
spread across much of the area through the overnight within this
moisture laden airmass.
Otherwise, with high precipitable water across the area, we
will continue to see heavy rainfall. With such wet antecedent
conditions after the rain from the past couple of days, we
remain sensitive to flash flooding. While the showers are
moving, they aren't moving that quickly which will allow for
heavy rain to fall over a single location for a longer period
time increasing the risk for flash flooding.
We should lose the thunder as we head into the overnight period
as the atmosphere starts to stabilize but showers will remain
possible. Not much relief overnight as we remain socked in with
clouds and temperatures will have a hard time dropping off too
much. Lows are expected to remain in the 60s to lower 70s. With
so much moisture across the region (and dew points into the
upper 60s to lower 70s), expect fog and low clouds to develop
once again and continue into the morning.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
For the 630 PM update, made some adjustments to the PoPs with
the increase delayed some eastward. Also added in a mention of
heavy rain and gusty winds for the afternoon given the potential
for strong to severe thunderstorms.
Another day, more convection. Seems to be the theme of the week
around the Mid-Atlantic but thankfully this looks to be the
last day of unsettled weather as we head towards the end of the
week.
A low pressure system will track through the Ohio Valley and
into the mid-Atlantic along the stalled boundary. Good surface
heating is expected to take place on Thursday and will help with
convective initiation as the majority of the forecast area
looks to remain in the warm sector. SPC has placed the majority
of our forecast area into a slight risk for severe weather.
There is decent shear (improved in the lower levels than is
present Wednesday) and CAPE >1000 J/kg present and convection
should have no problem developing ahead of the approaching cold
front, although there may be more forward storm motion present
than there is Wednesday. Damaging winds looks to be the main
threat at this time but there is some indication we could see
supercells develop in which case we can't rule out the
possibility of rotating cells. May need to watch the track of
the weak surface low as the surface winds back back to the
southeast ahead of it resulting in enhanced low- level shear.
With PWATs remaining around 2 inches, we will continue to have a
heavy rain threat and though the coverage may not be as
widespread, several areas have had a fair amount of rain this
week. Another Flash Flood Watch may be needed for the day
Thursday, although given storm motions should be faster and some
uncertainty where the heaviest rain will fall we held off for
now.
Temperatures will rise into the 80s through much of the area
and even into the lower 90s across southern Delaware and nearby
areas of eastern Maryland. The limiting factor, especially
across our northern areas, will be the cloud cover as the day
starts off with fog/low clouds across the region and just how
fast they clear will play a role in just how fast temperatures
can rise through the day.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
An area of low pressure will continue to move to our north and
strengthen as it does so. This will drag a cold front across the
area during the evening and overnight hours Thursday, with a
secondary front or surface trough moving across the area Friday
morning. This will keep enhanced precipitation chances through
Thursday night and Friday morning as several short
wave/vorticity impulses will move across the area and combine
with some enhance moisture. There remains instability Thursday
night and Friday morning, so thunderstorms will remain in the
forecast, and with PW values around 1.5 inches, heavy rainfall
could continue to be a threat.
The fronts will continue to push to our south during the day
Friday, and showers will come to an end by midday. However, the
pressure gradient will tighten with low pressure to our
northeast and high pressure to our northwest. This will likely
lead to be quite gusty during the day Friday, possibly reaching
20-30 mph.
High pressure remains to our west for Friday night into
Saturday, briefly building over the area Saturday night. This
will keep dry conditions across the area through Friday night
and Saturday. Winds will likely gust again Saturday, but not as
gusty as Friday, generally 15-20 mph.
The high then shifts offshore Sunday, before a warm front
begins to approach Sunday night. Most of the day Sunday is
expected to be dry, however, this could begin to change by late
Sunday into Sunday night as some moisture and a couple of short
waves move across the area and may lead to a chance of showers
and thunderstorms.
High pressure builds into the Northeast Monday as the upper
level trough lifts out of the region into the Canadian
Maritimes. A surface low will move just north of the Great
Lakes, drawing a warm front northward across the mid-Atlantic
during the day. Thus, warmer highs than Sunday can be expected.
Precipitation looks rather limited at this point with the front,
but kept a chance for showers and thunderstorms in the grids
for now. A return to a more humid airmass will occur, though, as
PWATs jump back to near 2 inches across the region.
The surface low continues to deepen as it moves into central
Ontario and eastern Quebec Monday night into Tuesday. As it does
so, a cold front will be pulled out of the Ohio Valley toward
the mid-Atlantic. At this point, model consensus appears to
shunt the precipitation north of the area. Best chances for
showers and thunderstorms looks to be across the northwestern
portions of the CWA at this time. There will be some
instability, so there is the potential for thunderstorms, but
timing will help determine any potential severe risk. If the
front is slower to arrive, coming Tuesday afternoon, the threat
may be greater. Regardless, it looks to be a warm a humid day
with highs in the upper 80s to near 90.
Highs will be a little cooler Wednesday behind the front, with
most places topping out in the mid 80s. Some discrepancy remains
as to how quickly the trough exits the Northeast, thus,
continued a slight chance for showers through the day Wednesday.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Some showers and isolated thunderstorms through this
evening, then perhaps some more late tonight and toward daybreak.
Much of this should be near ILG to PHL to the north. ceilings
varying from VFR to MVFR or locally IFR are expected to all lower to
IFR overnight. Visibility restrictions with local downpours, then
perhaps some fog overnight. Winds east or southeast 5 knots or less,
to locally light and variable. Low confidence on the on the timing
of widespread IFR ceilings.
Thursday...IFR ceilings improve to MVFR during the morning, then
possibly becoming VFR at PHL and ILG by early afternoon. Some
showers early especially near ILG, PHL, PNE to TTN, then more
widespread showers and some thunderstorms from west to east during
the afternoon. Times of IFR/LIFR especially visibilities with the
downpours. Variable winds, becoming south to southwest 10 knots or
less. Locally higher wind gusts possible with stronger afternoon
thunderstorms.
OUTLOOK...
Thursday night... VFR possible early, lowering to MVFR
overnight. Especially with any showers and thunderstorms.
Friday...MVFR conditions possible early, before improving to
VFR during the day. Chance of showers early. Winds shift to
northwest with gusts 20-25 knots.
Friday night-Saturday night...VFR conditions expected. Northwest
winds may gust 15-20 knots during the day Saturday.
Sunday-Sunday night...MVFR conditions expected. Chance of
showers Sunday night. West to southwest winds may gust around 15
knots during the day Sunday.
Monday...VFR with southwest winds 5 to 10 knots. Gusts to 15
knots possible, especially along the shore.
&&
.MARINE...
Sub-Small Craft Advisory conditions are expected to continue
through Thursday. Winds out of the south to southeast around 10
to 15 knots tonight, becoming southwest on Thursday. Seas around
1 to 3 feet.
Higher winds and waves in showers and thunderstorms.
Outlook...
Thursday night-Friday night...Small Craft Advisory conditions
possible with guts 25-30 knots possible. Gale force winds
possible during the day Friday.
Saturday-Sunday night...Conditions expected to drop below
advisory levels by Saturday and remain below advisory levels
through Sunday night.
Monday...sub SCA conditions expected with southwesterly winds
10 to 15 knots and seas 1 to 3 feet.
Rip Currents...
A low risk for the development of dangerous rip currents is
expected to continue through today with waves in the surf zone 3
feet or less.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT Thursday for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until 6 AM EDT Thursday for NJZ001-007>010-
012>019.
DE...Flash Flood Watch until 6 AM EDT Thursday for DEZ001.
MD...None.
MARINE...Small Craft Advisory from 8 PM Thursday to 6 PM EDT Friday for
ANZ430-431-451>455.
Small Craft Advisory from 8 AM to 6 PM EDT Friday for ANZ450.
&&
Synopsis...Gorse/Robertson
Near Term...Gorse/Meola
Short Term...Gorse/Meola
Long Term...Davis/Robertson
Aviation...Davis/Gorse/Robertson/Meola
Marine...Davis/Robertson/MeolaHazardous weather outlook, Jun 19, 7:09 PM EDT, 2 hours before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 709 PM EDT Wed Jun 19 2019 DEZ001-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070-071- 101>106-202315- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 709 PM EDT Wed Jun 19 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms Thursday afternoon and evening may be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-NJZ020>023-027-202315- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington- 709 PM EDT Wed Jun 19 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms later Thursday afternoon and evening may be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-202315- Eastern Monmouth- 709 PM EDT Wed Jun 19 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms later Thursday afternoon and evening may be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ025-026-202315- Delaware Beaches-Coastal Atlantic-Coastal Ocean- 709 PM EDT Wed Jun 19 2019 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms later Thursday afternoon and evening may be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-NJZ024-202315- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- Atlantic Coastal Cape May- 709 PM EDT Wed Jun 19 2019 This Hazardous Weather Outlook is for Atlantic coastal waters, Delaware Bay Waters and southern New Jersey. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms Thursday afternoon and evening may produce local wind gusts to 34 knots or greater. Some gale force wind gusts may occur Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 19, 8:29 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HEAVY RAIN 2 WSW MEDFORD 39.88N 74.85W
06/19/2019 M2.41 INCH BURLINGTON NJ MESONET
0820 PM HEAVY RAIN 1 E LUMBERTON 39.97N 74.78W
06/19/2019 M2.40 INCH BURLINGTON NJ MESONET
0803 PM HEAVY RAIN 1 NNE CROYDON 40.10N 74.89W
06/19/2019 M2.33 INCH BUCKS PA MESONET
0803 PM HEAVY RAIN 1 SSW BRISTOL TWP 40.11N 74.87W
06/19/2019 M2.35 INCH BUCKS PA MESONET
0800 PM HEAVY RAIN BRISTOL 40.10N 74.85W
06/19/2019 M2.01 INCH BUCKS PA MESONET
0800 PM HEAVY RAIN 1 NNE BURLINGTON TWP 40.08N 74.82W
06/19/2019 M2.51 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 NNE COOPERSTOWN 40.06N 74.89W
06/19/2019 M2.24 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 SW BURLINGTON 40.06N 74.87W
06/19/2019 M2.64 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 WSW PLUMSTED TWP 40.08N 74.56W
06/19/2019 M2.11 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 N BENSALEM 40.12N 74.93W
06/19/2019 M2.46 INCH BUCKS PA MESONET
0755 PM HEAVY RAIN 2 SSW NEW EGYPT 40.04N 74.55W
06/19/2019 M3.02 INCH BURLINGTON NJ MESONET
0730 PM FLOOD BROWNS MILLS 39.97N 74.58W
06/19/2019 BURLINGTON NJ PUBLIC
STREET FLOODING OCCURRING.
0730 PM FLOOD 2 SSW FORT DIX 40.00N 74.64W
06/19/2019 BURLINGTON NJ PUBLIC
FLOODING ON JULIUSTOWN ROAD.
0714 PM FLOOD 1 NW CHERRY HILL TWP 39.94N 75.04W
06/19/2019 CAMDEN NJ DEPT OF HIGHWAYS
ROUTE 38 IS CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING AT LONGWOOD AVENUE IN CHERRY HILL,
NJ.
0655 PM FLOOD 1 ENE DELRAN 40.02N 74.94W
06/19/2019 BURLINGTON NJ TRAINED SPOTTER
STREET FLOODING AT US 130 AND FAIRVIEW
STREET IN DELRAN.
0640 PM FLASH FLOOD 1 NNW HOLMESBURG 40.05N 75.03W
06/19/2019 PHILADELPHIA PA OTHER FEDERAL
THE RIVER GAUGE ALONG PENNYPACK CREEK IN
NORTHEAST PHILADELPHIA EXCEEDED FLOOD STAGE.
0630 PM FLOOD PEMBERTON 39.98N 74.68W
06/19/2019 BURLINGTON NJ EMERGENCY MNGR
SEVERAL FLOODED ROADWAYS IN PEMBERTON.
SEVERAL CARS WERE STALLED BUT HAVE SINCE
ESCAPED THE WATERS.
0625 PM FLASH FLOOD BURLINGTON 40.08N 74.85W
06/19/2019 BURLINGTON NJ LAW ENFORCEMENT
WIDESPREAD ROADWAY FLOODING.
0623 PM FLOOD 2 E BURLINGTON 40.08N 74.82W
06/19/2019 BURLINGTON NJ NWS EMPLOYEE
SEVERAL ROADWAYS ARE CLOSED DUE TO FLOODING.
1.8 INCHES OF RAIN FELL IN 45 MINUTES.
0619 PM FLOOD 1 E BRISTOL TWP 40.12N 74.85W
06/19/2019 BUCKS PA PUBLIC
FLOODING NEAR THE BENSALEM TURNPIKE PLAZA.
0536 PM FLOOD CROYDON 40.09N 74.90W
06/19/2019 BUCKS PA EMERGENCY MNGR
SEVERAL ROADWAYS IMPASSABLE AND WATER
RESCUES ONGOING. TIME ESTIMATED FROM RADAR.
0536 PM FLOOD 1 SSW EDDINGTON 40.07N 74.95W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING AT STATION AVENUE WITH POSSIBLE
ROAD CLOSURE. WATER RESCUE REPORTED. TIME
ESTIMATED FROM RADAR.
0330 PM FLOOD TULLYTOWN 40.14N 74.82W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING AT US 13 AND THE LEVITTOWN PARKWAY.
WATER RESCUE REPORTED. TIME ESTIMATED FROM
RADAR.
&&
GORSELocal storm report, Jun 19, 8:30 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 PM EDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM FLOOD 2 NW TABERNACLE 39.87N 74.73W
06/19/2019 BURLINGTON NJ PUBLIC
MPING REPORT OF RIVER FLOODING ALONG WITH
YARD AND/OR BASEMENT FLOODING.
&&
TCDLocal storm report, Jun 19, 8:35 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM FLOOD 1 W BRISTOL 40.10N 74.88W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING ON STATE ROAD IN BRISTOL TWP.
FIRETRUCKS ARE PUMPING WATER OUT OF ROADWAY.
&&
TCDLocal storm report, Jun 19, 8:47 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD MEDFORD TWP. 39.90N 74.82W
06/19/2019 BURLINGTON NJ DEPT OF HIGHWAYS
NJ ROUTE 70 EASTBOUND CLOSED AT NORTH MAIN
STREET DUE TO FLOODING.
&&
DILocal storm report, Jun 19, 8:53 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 1 S COLUMBUS 40.06N 74.72W
06/19/2019 BURLINGTON NJ PUBLIC
FLOODING ALONG US ROUTE 206 NEAR THE
COLUMBUS MARKET.
&&
DILocal storm report, Jun 19, 9:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD TULLYTOWN 40.14N 74.82W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING AT US 13 AND THE LEVITTOWN PARKWAY.
WATER RESCUE REPORTED. TIME ESTIMATED FROM
RADAR.
0536 PM FLOOD CROYDON 40.09N 74.90W
06/19/2019 BUCKS PA EMERGENCY MNGR
SEVERAL ROADWAYS IMPASSABLE AND WATER
RESCUES ONGOING. TIME ESTIMATED FROM RADAR.
0536 PM FLOOD 1 SSW EDDINGTON 40.07N 74.95W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING AT STATION AVENUE WITH POSSIBLE
ROAD CLOSURE. WATER RESCUE REPORTED. TIME
ESTIMATED FROM RADAR.
0619 PM FLOOD 1 E BRISTOL TWP 40.12N 74.85W
06/19/2019 BUCKS PA PUBLIC
FLOODING NEAR THE BENSALEM TURNPIKE PLAZA.
0623 PM FLOOD 2 E BURLINGTON 40.08N 74.82W
06/19/2019 BURLINGTON NJ NWS EMPLOYEE
SEVERAL ROADWAYS ARE CLOSED DUE TO FLOODING.
1.8 INCHES OF RAIN FELL IN 45 MINUTES.
0625 PM FLASH FLOOD BURLINGTON 40.08N 74.85W
06/19/2019 BURLINGTON NJ LAW ENFORCEMENT
WIDESPREAD ROADWAY FLOODING.
0630 PM FLOOD PEMBERTON 39.98N 74.68W
06/19/2019 BURLINGTON NJ EMERGENCY MNGR
SEVERAL FLOODED ROADWAYS IN PEMBERTON.
SEVERAL CARS WERE STALLED BUT HAVE SINCE
ESCAPED THE WATERS.
0640 PM FLASH FLOOD 1 NNW HOLMESBURG 40.05N 75.03W
06/19/2019 PHILADELPHIA PA OTHER FEDERAL
THE RIVER GAUGE ALONG PENNYPACK CREEK IN
NORTHEAST PHILADELPHIA EXCEEDED FLOOD STAGE.
0655 PM FLOOD 1 ENE DELRAN 40.02N 74.94W
06/19/2019 BURLINGTON NJ TRAINED SPOTTER
STREET FLOODING AT US 130 AND FAIRVIEW
STREET IN DELRAN.
0700 PM FLOOD 1 S COLUMBUS 40.06N 74.72W
06/19/2019 BURLINGTON NJ PUBLIC
FLOODING ALONG US ROUTE 206 NEAR THE
COLUMBUS MARKET.
0714 PM FLOOD 1 NW CHERRY HILL TWP 39.94N 75.04W
06/19/2019 CAMDEN NJ DEPT OF HIGHWAYS
ROUTE 38 IS CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING AT LONGWOOD AVENUE IN CHERRY HILL,
NJ.
0730 PM FLOOD BROWNS MILLS 39.97N 74.58W
06/19/2019 BURLINGTON NJ PUBLIC
STREET FLOODING OCCURRING.
0730 PM FLOOD 2 SSW FORT DIX 40.00N 74.64W
06/19/2019 BURLINGTON NJ PUBLIC
FLOODING ON JULIUSTOWN ROAD.
0755 PM HEAVY RAIN 2 SSW NEW EGYPT 40.04N 74.55W
06/19/2019 M3.02 INCH BURLINGTON NJ MESONET
0800 PM FLASH FLOOD MEDFORD TWP. 39.90N 74.82W
06/19/2019 BURLINGTON NJ DEPT OF HIGHWAYS
NJ ROUTE 70 EASTBOUND CLOSED AT NORTH MAIN
STREET DUE TO FLOODING.
0800 PM HEAVY RAIN 1 NNE BURLINGTON TWP 40.08N 74.82W
06/19/2019 M2.51 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 NNE COOPERSTOWN 40.06N 74.89W
06/19/2019 M2.24 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 SW BURLINGTON 40.06N 74.87W
06/19/2019 M2.64 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 WSW PLUMSTED TWP 40.08N 74.56W
06/19/2019 M2.11 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN BRISTOL 40.10N 74.85W
06/19/2019 M2.01 INCH BUCKS PA MESONET
0800 PM HEAVY RAIN 1 N BENSALEM 40.12N 74.93W
06/19/2019 M2.46 INCH BUCKS PA MESONET
0803 PM HEAVY RAIN 1 NNE CROYDON 40.10N 74.89W
06/19/2019 M2.33 INCH BUCKS PA MESONET
0803 PM HEAVY RAIN 1 SSW BRISTOL TWP 40.11N 74.87W
06/19/2019 M2.35 INCH BUCKS PA MESONET
0812 PM FLOOD 2 NW TABERNACLE 39.87N 74.73W
06/19/2019 BURLINGTON NJ PUBLIC
MPING REPORT OF RIVER FLOODING ALONG WITH
YARD AND/OR BASEMENT FLOODING.
0820 PM HEAVY RAIN 2 WSW MEDFORD 39.88N 74.85W
06/19/2019 M2.41 INCH BURLINGTON NJ MESONET
0820 PM HEAVY RAIN 1 E LUMBERTON 39.97N 74.78W
06/19/2019 M2.40 INCH BURLINGTON NJ MESONET
0834 PM FLOOD 1 W BRISTOL 40.10N 74.88W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING ON STATE ROAD IN BRISTOL TWP.
FIRETRUCKS ARE PUMPING WATER OUT OF ROADWAY.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:50 PM EDT | Special Weather Statement | PHI | Lebanon | 55 min |
| Jun 19, 10:47 PM EDT | Areal Flood Advisory | PHI | Berks | 50 min |
| Jun 19, 11:11 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 6 hr |
| Jun 19, 11:34 PM EDT | Flash Flood Warning | PHI | Berks | 6 hr |
| Jun 20, 12:39 AM EDT | Areal Flood Advisory | PHI | Montgomery | 7 min |
| Jun 20, 12:45 AM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 6 hr |
| Jun 20, 3:40 AM EDT | River Flood Warning | PHI | Delaware | 111 min |
| Jun 20, 3:59 AM EDT | River Flood Warning | PHI | Chester | 7 hr |
| Jun 20, 5:10 AM EDT | Areal Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 20, 5:19 AM EDT | River Flood Warning | PHI | Chester, Delaware | 13 hr |
| Jun 20, 5:24 AM EDT | Areal Flood Warning | PHI | Berks | 6 hr |
| Jun 20, 6:14 AM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 10 hr |
| Jun 20, 6:31 AM EDT | River Flood Warning | PHI | Delaware | 3 hr |
| Jun 20, 1:24 PM EDT | Special Weather Statement | PHI | Berks, Chester, Montgomery | 51 min |
| Jun 20, 1:28 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jun 20, 2:13 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 4 hr |
| Jun 20, 2:26 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 94 min |
| Jun 20, 2:33 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 57 min |
| Jun 20, 2:48 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 20, 3:20 PM EDT | Flash Flood Warning | PHI | Bucks | 4 hr |
| Jun 20, 4:58 PM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Jun 20, 6:33 PM EDT | Areal Flood Warning | PHI | Montgomery | 3 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.